# SDR SWAA991218

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 6978455
- Condition: Out Of Adjust
- Location: Spoiler Handle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING SOUND WENT OFF PRIOR TO 80 KNOTS.  RAN ENGS AND OPS CHECKED GOOD.  SECOND TAKEOFF ATTEMPT, TAKEOFF WARNING SOUND WENT OFF AGAIN PRIOR TO 80 KNOTS.  CLEANED AND ADJUSTED SPOILER HANDLE SWITCH ASSY, OPS CHECKED GOOD PER MM.
